Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 9, Issue 2, Pages 129-178
http://dx.doi.org/10.1155/2011/928962

Entropy numbers of embeddings of function spaces with Muckenhoupt weights, III. Some limiting cases

1Mathematical Institute, Friedrich-Schiller-University Jena, D-07737 Jena, Germany
2Faculty of Mathematics & Computer Science, Adam Mickiewicz University, Ul. Umultowska 87, 61-614 Poznań, Poland

Received 1 July 2009

Academic Editor: Hans Triebel

Copyright © 2011 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dorothee D. Haroske and Leszek Skrzypczak, “Entropy numbers of embeddings of function spaces with Muckenhoupt weights, III. Some limiting cases,” Journal of Function Spaces and Applications, vol. 9, no. 2, pp. 129-178, 2011. https://doi.org/10.1155/2011/928962.